Complaint / review text:
If I wanted to I would upload a picture of my face from day 6 on Advocare. Day 6 I woke up with a red, painful, itchy RASH all over my cheeks and neck that made mu face swell.
Why? All the niacin I put into my body. Advocare products have 300% niacin to be exact and that is TOXIC for any human to consume! I ended up at a walk in clinic on what would have been my day 7 due to my face being red, swollen, itchy, and just plain painful from Advocare products.
Had my neck swollen up while I was sleeping like my face did then I could have died from lack of oxygen. The CRNP instructed me to stop taking everything advocare and put me on prednisone. It's been 4 days on the steroid and my face is slowly, but surely clearing up. Don't risk your life over a fad diet.
There aren't miracle supplements that you can take to lose weight.
Just work out, eat clean, and have plenty of water in your diet. Don't make it any harder on yourself.